My son has a problem in school they saying that he put his head down after a while and he get sleepy very easy.
When he a focus he think three step a head they are trying to push for litaril.
Lately I bought homeopathic pills for focusing and they said it work amazing. But need more.
What can you think I can do?
You didn't say how old your son is. I can tell you as a teacher that a lot of kids put their heads down and try to sleep. In virtually every case it is due to what they are doing at night. To long studying or to long playing games. Whatever. Try getting him to bed earlier (he won't like it and it will take awhile to change his sleep habits), and wake him up earlier. Pills for focusing are just short term. He needs sleep at night.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.